# SDR GTIA2020033035132

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 1,096 hours, 430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DIRTY SOCK SMELL FROM PACK 2  AT 6000' MSC ON DESCENT-DURING TSM 05-50-00-810-831-A  FOUND PACK #2 AT FAULT
